# SDR COM31091

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Syst
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WITH CTOT ENGAGED, THE RT ENGINE TORQUE ADVANCED TO 120 PERCENT.  PLACED CTOT SYSTEM ON DEFERRED MAINTENANCE LIST AND AIRCRAFT CONTINUED SERVICE.
